# SDR SROM200600004

- Difficulty date: April 3, 2006
- Submitted: April 3, 2006
- Operation: General aviation
- Aircraft: N736BP
- Make and model: Boeing 737205
- Aircraft serial: 23465
- Aircraft time: 36,560 hours, 35,364 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LEADING EDGE CRACKED AT NR 5 SLAT UPSTOP CUTOUT JUST OB OF THE ACTUATOR.  REPAIRED BY INSTALLING INTERNAL STAINLESS DOUBLER IAW DER APPROVED 8110, REPORT NR SCS-5740-001SR.
